Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multipliers of Segal algebras


Author: U. B. Tewari
Journal: Proc. Amer. Math. Soc. 54 (1976), 157-161
MSC: Primary 43A22
DOI: https://doi.org/10.1090/S0002-9939-1976-0447976-0
MathSciNet review: 0447976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists a noncompact locally compact abelian group $ G$ and a Segal algebra $ S(G)$ on $ G$ whose multiplier algebra properly contains the measure algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22

Retrieve articles in all journals with MSC: 43A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0447976-0
Keywords: Locally compact abelian group, Segal algebra, multiplier algebra, measure algebra, tensor product
Article copyright: © Copyright 1976 American Mathematical Society